English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/31975

Title: Ordered structures for parallel rule-based computations
Author(s): Alonso González, César Luis
Rodríguez Vela, María del Camino
Varela Arias, José Ramiro
Puente Peinador, Jorge
Issue date: 2001
Publisher: Taylor and Francis
Citation: International Journal of Computer Mathematics, 78(4), p. 499-520 (2001); doi:10.1080/00207160108805128
Format extent: p. 499-520
URI: http://www.tandfonline.com/doi/abs/10.1080/00207160108805128#.VaYVkaTtmWQ
http://hdl.handle.net/10651/31975
ISSN: 0020-7160
1029-0265
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias